# SDR ASAA2014062508354

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,367 hours, 7,772 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APU START FOUND FAULT CODE 49-41012, NO APU ROTATION.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 803, TASK 49-40, STEPS A-E 15D.  APU STARTED NORMAL, NO HISTORY FOR FAULT CODE 49-41012.
